# SDR AALA2009022400522

- Difficulty date: February 24, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 11D INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHTS AT SEAT 11D.
